AMS eContent Search Results
Matches for: msc=(54B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 103 of 103 found      Go to page: 1 2 3 4

[91] J. E. Vaughan. Nonnormal products of $\omega \sb{\mu }$-metrizable spaces . Proc. Amer. Math. Soc. 51 (1975) 203-208. MR 0370464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] S. P. Franklin. On products of countably compact spaces . Proc. Amer. Math. Soc. 48 (1975) 236-238. MR 0372823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] A. Hajnal and I. Juhász. On the products of weakly Lindel\"of spaces . Proc. Amer. Math. Soc. 48 (1975) 454-456. MR 0391012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Raymond Y. T. Wong and Nelly Kroonenberg. Unions of Hilbert cubes . Trans. Amer. Math. Soc. 211 (1975) 289-297. MR 0377895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Franklin D. Tall. How separable is a space? That depends on your set theory! . Proc. Amer. Math. Soc. 46 (1974) 310-314. MR 0362188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Larry L. Herrington. Properties of nearly-compact spaces . Proc. Amer. Math. Soc. 45 (1974) 431-436. MR 0346748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] B. Lehman. Products of arcwise connected spaces . Proc. Amer. Math. Soc. 44 (1974) 221-224. MR 0346762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Mary Ellen Rudin. Countable box products of ordinals . Trans. Amer. Math. Soc. 192 (1974) 121-128. MR 0340022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Mary Ellen Rudin. The normality of a product with a compact factor. Bull. Amer. Math. Soc. 79 (1973) 984-985. MR 0331322.
Abstract, references, and article information   
View Article: PDF

[100] Frank A. Chimenti. Tychonoff's theorem for hyperspaces . Proc. Amer. Math. Soc. 37 (1973) 281-286. MR 0307141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] R. Schori and J. E. West. $2^I $ is homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 78 (1972) 402-406. MR 0309119.
Abstract, references, and article information   
View Article: PDF

[102] Peter Nyikos. Not every 0-dimensional realcompact space is $N$-compact. Bull. Amer. Math. Soc. 77 (1971) 392-396. MR 0282336.
Abstract, references, and article information   
View Article: PDF

[103] Deane Montgomery. Sections of point sets . Trans. Amer. Math. Soc. 35 (1933) 915-928. MR 1501724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 103 of 103 found      Go to page: 1 2 3 4